# SDR IXXA0400006O

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 90,372 hours, 29,416 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid System
- Part time: 90,372 hours, 29,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED THE ANTI-SKID INOP LIGHT AND LAO AND LAI LIGHTS ILLUMINATED. LAO AND LAI LIGHT REMAINED ILLUMINATED IN MANUAL ON THE SKID MONITOR PANEL. RECYCLED MAIN LANDING GEAR, ANTI-SKID CONTROL SWITCH AND RESET CIRCUIT BREAKER, NO HELP. CREW HAD TO OVER FLY KEWR FOR ANTI-SKID INOP, AND LANDED AIRCRAFT AT KBDL WITHOUT INCIDENT. MAINTENANCE AT KBDL DEFERRED ANTI-SKID AND THE AIRCRAFT WAS RETURNED TO SERVICE.
